MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. E-Z CLEAN BLADE MOD 2.75IN; E-Z CLEAN BLADE MODIFIED 2.75 INCH

ETHICON ENDO-SURGERY, LLC. E-Z CLEAN BLADE MOD 2.75IN; E-Z CLEAN BLADE MODIFIED 2.75 INCH
Catalog Number 0012AM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 9/16/2024 d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported during an open heart surgery, the blue cover part of the tip detached during use, so use was stopped.No pieces were left inside the patient.The generator was competitive one.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.The blue cover at the tip came off outside the patient.There was no bleeding and no tissue damage.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 10/1/2024.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
(b)(4).Date sent 10/16/2024.Investigation summary: the products were returned for evaluation.Visual inspection and functional testing were conducted on the returned devices.Visual analysis of the returned samples revealed that the 0012am devices were received in normal wear and no insulation detached was noted.The electrical test was performed and no issues were found.There were no anomalies noted with the functionality of the devices.The event described could not be confirmed as the devices were returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the devices that could not be replicated during the laboratory analysis.As part of ethicon endo-surgery quality process, all devices are manufactured, inspected, and released to approved specifications.No lot or batch were provided, bhr could not be performed.

Brand Name
E-Z CLEAN BLADE MOD 2.75IN
Common Device Name
E-Z CLEAN BLADE MODIFIED 2.75 INCH
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo PR 00969
Manufacturer (Section G)
ETHICON ENDO SURGERY INDEPENDENCIA
chihuahua
MX  
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key20223292
Report Number3005075853-2024-06890
Device Sequence Number7858338
Product Code GEI
UDI-Device Identifier10614559100103
UDI-Public10614559100103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0012AM
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer09/24/2024
10/04/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date10/01/2024
10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown